CSpace  > 数学所
thegreatestprimefactoroftheintegersinashortintervaliv
Jia Chaohua
1996
Source Publicationactamathematicasinicanewseries
ISSN1000-9574
Volume12Issue:4Pages:433
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47129
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Jia Chaohua. thegreatestprimefactoroftheintegersinashortintervaliv[J]. actamathematicasinicanewseries,1996,12(4):433.
APA Jia Chaohua.(1996).thegreatestprimefactoroftheintegersinashortintervaliv.actamathematicasinicanewseries,12(4),433.
MLA Jia Chaohua."thegreatestprimefactoroftheintegersinashortintervaliv".actamathematicasinicanewseries 12.4(1996):433.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jia Chaohua]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jia Chaohua]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jia Chaohua]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.